Open Access
Translator Disclaimer
April 1998 Limit theorems for mixing sequences without rate assumptions
István Berkes, Walter Philipp
Ann. Probab. 26(2): 805-831 (April 1998). DOI: 10.1214/aop/1022855651

Abstract

We extend Lévy’s classical criterion for a sequence of independent identically distributed random variables to belong to the domain of partial attraction of a nondegenerate Gaussian law to stationary $\phi$-mixing sequences. We also extend some results of Kesten and of Kuelbs and Zinn on the LIL behavior of independent identically distributed random variables to stationary $\phi$-mixing sequences. No assumptions on the rate of decay for the mixing coefficient are made.

Citation

Download Citation

István Berkes. Walter Philipp. "Limit theorems for mixing sequences without rate assumptions." Ann. Probab. 26 (2) 805 - 831, April 1998. https://doi.org/10.1214/aop/1022855651

Information

Published: April 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0943.60020
MathSciNet: MR1626531
Digital Object Identifier: 10.1214/aop/1022855651

Subjects:
Primary: 60F05, 60F12, 60F17

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.26 • No. 2 • April 1998
Back to Top